Year 2020, Volume 12 , Issue 2, Pages 86 - 91 2020-12-31

On Quasi-Conformal Flat Para-Sasakian Manifolds

İnan ÜNAL [1] , Ramazan SARI [2]


In this paper, we present some new results on invariant submanifolds of a para-Sasakian manifold under the quasi-conformally flatness condition. Firstly, we examine flatness of quasi-conformal curvature tensor on para-Sasakian manifolds. We prove that a quasi-conformally flat para-Sasakian manifold is an $ \eta $-Einstein manifold. Also, we give some results on the sectional curvature of such manifolds. Secondly, we consider the invariant submanifolds of a quasi-conformally flat para-Sasakian manifold. We prove that a totally umbilical submanifold of a para-Sasakian manifold is invariant. In addition, we investigate curvature properties of such submanifolds and we show that a totally umbilical invariant submanifold of a quasi-conformally flat para-Sasakian manifold is an $ \eta $-Einstein manifold. Finally, we work on the sectional curvature properties of an invariant submanifold of a quasi-conformally flat para-Sasakian manifold.
Para-Sasakian manifold, invariant submanifolds, quasi-conformal curvature tensor
  • Adati, T., \textit{On conformally recurrent and conformally symmetric P-Sasakian manifolds}, TRU Math., \textbf{13}(1977), 25-32.
  • Aksoy Sar\i, E., \"Unal, \.I, Sar\i, R., \textit{CR submanifolds of para Sasakian manifolds with semi-symmetric non-metric connection}, Proceeding Book of 4. (2019) International Conference on Computational Mathematics and Engineering Sciences Antalya ISBN: 77733.
  • Blair, D. E., Riemannian geometry of contact and symplectic manifolds. Springer Science and Business Media (2010).
  • De, U. C., Pathak, G.,\textit{ On P-Sasakian manifolds satisfying certain conditions}, J. Indian Acad. Math. \textbf{16}(1994), 72-77.
  • De, U. C., Guha, N.,\textit{ On a type of P-Sasakian manifold}, \.Istanbul Univ. Fen Fak. Mat. Der. \textbf{51}(1992), 35-39.
  • De, U. C., \"Ozg\"ur, K., Arslan, C., Murathan, A., Y\i ld\i z, \textit{On a type of para-Sasakian manifold}, Mathematica balcanica, \textbf{22}(2008), 25-36.
  • Kaneyuki, S., Williams, F. L., \textit{Almost paracontact and parahodge structures on manifolds}, Nagoya Mathematical Journal, \textbf{99}(1985), 173-187.
  • \"Ozg\"ur, C., Tripathi, M. M. \textit{On P-Sasakian manifolds satisfying certain conditions on the concircular curvature tensor}, Turk J Math., \textbf{31}(2)(2007), 171-179.
  • Sasaki, S., Almost contact manifolds, Lecture notes. Mathematical institute, Tohoku University, \textbf{19}(1965), 65.
  • Turgut Vanli, A., \"Unal, I., \textit{Conformal, concircular, quasi-conformal and conharmonic flatness on normal complex contact metric manifolds}, International Journal of Geometric Methods in Modern Physics, \textbf{14}(05)(2017), 1750067.
  • \"Unal, I., \textit{Some Flatness Conditions on Normal Metric Contact Pairs}, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., \textbf{69}(2020), 262-271.
  • Turgut Vanli, A., \"Unal, I., \textit{H-curvature tensors on IK-normal complex contact metric manifolds}, International Journal of Geometric Methods in Modern Physics, \textbf{15}(12) (2018), 185-205.
  • \"Unal, I., Sari, R., Vanli Turgut, A., \textit{Concircular curvature tensor on generalized Kenmotsu manifolds}, G\"um\"u\c{s}hane University Journal of Science and Technology Institute, (2018), 99-105.
  • Yano, K., Kon, M., \textit{Structures on manifolds}, Series in Pure Mathematics, \textbf{3}(1984) World Scientific, https://doi.org/10.1142/0067
  • Yano, K., Sawaski, S., \textit{Riemannian manifolds admitting a conformal transformation group}, J. Diff. Geo. \textbf{2}(1968)
  • Zamkovoy, S., \textit{Canonical connections on paracontact manifolds}, Annals of Global Analysis and Geometry, \textbf{36}(1) (2009), 37-60.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-1318-9685
Author: İnan ÜNAL (Primary Author)
Institution: MUNZUR UNIVERSITY
Country: Turkey


Orcid: 0000-0002-4618-8243
Author: Ramazan SARI
Institution: AMASYA UNIVERSITY
Country: Turkey


Dates

Publication Date : December 31, 2020

Bibtex @research article { tjmcs765297, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {}, publisher = {Matematikçiler Derneği}, year = {2020}, volume = {12}, pages = {86 - 91}, doi = {10.47000/tjmcs.765297}, title = {On Quasi-Conformal Flat Para-Sasakian Manifolds}, key = {cite}, author = {Ünal, İnan and Sarı, Ramazan} }
APA Ünal, İ , Sarı, R . (2020). On Quasi-Conformal Flat Para-Sasakian Manifolds . Turkish Journal of Mathematics and Computer Science , 12 (2) , 86-91 . DOI: 10.47000/tjmcs.765297
MLA Ünal, İ , Sarı, R . "On Quasi-Conformal Flat Para-Sasakian Manifolds" . Turkish Journal of Mathematics and Computer Science 12 (2020 ): 86-91 <https://dergipark.org.tr/en/pub/tjmcs/issue/58180/765297>
Chicago Ünal, İ , Sarı, R . "On Quasi-Conformal Flat Para-Sasakian Manifolds". Turkish Journal of Mathematics and Computer Science 12 (2020 ): 86-91
RIS TY - JOUR T1 - On Quasi-Conformal Flat Para-Sasakian Manifolds AU - İnan Ünal , Ramazan Sarı Y1 - 2020 PY - 2020 N1 - doi: 10.47000/tjmcs.765297 DO - 10.47000/tjmcs.765297 T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 86 EP - 91 VL - 12 IS - 2 SN - -2148-1830 M3 - doi: 10.47000/tjmcs.765297 UR - https://doi.org/10.47000/tjmcs.765297 Y2 - 2020 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science On Quasi-Conformal Flat Para-Sasakian Manifolds %A İnan Ünal , Ramazan Sarı %T On Quasi-Conformal Flat Para-Sasakian Manifolds %D 2020 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 12 %N 2 %R doi: 10.47000/tjmcs.765297 %U 10.47000/tjmcs.765297
ISNAD Ünal, İnan , Sarı, Ramazan . "On Quasi-Conformal Flat Para-Sasakian Manifolds". Turkish Journal of Mathematics and Computer Science 12 / 2 (December 2020): 86-91 . https://doi.org/10.47000/tjmcs.765297
AMA Ünal İ , Sarı R . On Quasi-Conformal Flat Para-Sasakian Manifolds. TJMCS. 2020; 12(2): 86-91.
Vancouver Ünal İ , Sarı R . On Quasi-Conformal Flat Para-Sasakian Manifolds. Turkish Journal of Mathematics and Computer Science. 2020; 12(2): 86-91.
IEEE İ. Ünal and R. Sarı , "On Quasi-Conformal Flat Para-Sasakian Manifolds", Turkish Journal of Mathematics and Computer Science, vol. 12, no. 2, pp. 86-91, Dec. 2021, doi:10.47000/tjmcs.765297